# SDR 9620819155

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 1,000 FEET, THE AIRCRAFT ENCOUNTERED A FLOCK OF GEESE AT WHICH TIME THE RIGHT ENGINE INGESTED ONE BIRD.  RIGHT ENGINE EPR DROPPED FROM 2 TO 1.8.  CREW REDUCED ENGINE POWER AND PERFORMED AN AIR TURNBACK TO YQR WHERE THEY LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.
